# SDR CA050228005

- Difficulty date: February 18, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 20,784 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R302
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Strut
- Part number: 58S923
- Condition: Corroded
- Location: Rt Float
- Component: Float Assy, Edoxxxxxxxxx
- Component part number: 584580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION AND FLOAT REMOVAL, THE FWD RT FLOAT STRUT WAS FOUND TO HAVE LEVEL 2-3 CORROSION ON THE INSIDE OF THE STRUT.  DUE TO THE FACT THAT ALL OTHER STRUTS WERE IN EXCELLENT CONDITION LEADS US TO BELIEVE THAT THIS STRUT WAS INSTALLED WITHOUT ANY CORROSION PROOFING BEING APPLIED.  TIME IN SERVICE 1352.8 HRS.  AIRCRAFT OPERATED IN A CORROSIVE ENVIRONMENT.
